staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Jean-François Jaulent
Plongements ${\ell }$-adiques et ${\ell }$-nombres de Weil
Journal de théorie des nombres de Bordeaux, 20 no. 2 (2008), p. 335-351, doi: 10.5802/jtnb.630
Article PDF | Reviews MR 2477507 | Zbl 1173.11055

Résumé - Abstract

We define $\ell $-adic analogs of classical Weil numbers in connexion both with complex or $\ell $-adic imbeddings of number fields and real or $\ell $-adic absolute values. As an application we give some consequences related to the Iwasawa theory of cyclotomic towers.

Bibliography

[1] C.J. Bushnell & A. Fröhlich, Nonabelian congruences Gauss sums and $p$-adic simple algebras. Proc. London Math. Soc. 50 (1985), 207–264.  MR 772712 |  Zbl 0558.12007
[2] P. Deligne, La conjecture de Weil I. Pub. Math. IHES 43 (1973), 273–307. Numdam |  MR 340258 |  Zbl 0287.14001
[3] Ch. Deninger, Exchanging the places $p$ and $\infty $ in the Leopoldt conjecture. J. Numb. Th. 114 (2005), 1–17.  MR 2163903 |  Zbl 1087.11066
[4] L. J. Federer & B. H. Gross (whith an appendix by W. Sinnot), Regulators and Iwasawa modules. Invent. Math. 62 (1981), 443–457.  MR 604838 |  Zbl 0468.12005
[5] A. Greaves & R. W. K. Odoni, Weil numbers and CM-fields (I). J. reine angew. Math. 391 (1988), 198–212.  MR 961169 |  Zbl 0656.12002
[6] G. Gras, Class Field Theory. Springer Monographs in Mathematics (2003).  MR 1941965 |  Zbl 1019.11032
[7] J.-F. Jaulent, Sur les conjectures de Leopoldt et de Gross. Actes des Journées Arithmétiques de Besançon, Astérisque 147–148 (1987), 107–120.  MR 891423 |  Zbl 0623.12003
[8] J.-F. Jaulent, Classes logarithmiques des corps de nombres. J. Théor. Nombres Bordeaux 6 (1994), 301–325. Cedram |  MR 1360648 |  Zbl 0827.11064
[9] J.-F. Jaulent, Théorie $\ell $-adique globale du corps de classes. J. Théor. Nombres Bordeaux 10 (1998), 355–397. Cedram |  MR 1828250 |  Zbl 0938.11052
[10] J.-F. Jaulent & J. Sands, Sur quelques modules d’Iwasawa semi-simples. Compositio Math. 99 (1995), 325–341. Numdam |  Zbl 0869.11084
[11] S. Lang, Complex multiplication. Berlin-Heidelberg-NewYork (1983).  MR 713612 |  Zbl 0536.14029
[12] A. Weil, Number of points of varieties over finite fields. Bull. Amer. Math. Soc. 55 (1949), 497–508. Article |  Zbl 0032.39402